# SDR SIMA20201031001

- Difficulty date: October 31, 2020
- Submitted: November 1, 2020
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,538 hours, 32,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERABLE.  C/A: R & R RT OVERWING EMERGENCY LIGHT, IAW EMB AMM33-50-07-000-801-A AND 33-50-07-400-801-A.  NO FIX, FOUND CANNON PLUG LOOSE.  RETIGHTENED CANNON PLUG.  OPERATIONS CHECKED GOOD.
